# SDR ABXA010799

- Difficulty date: February 5, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 55,185 hours, 24,802 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCESSORY COMPARTMENT LONGERON 36 WAS CORRODED AT FS 662.  REPAIRED AREA AND INSTALLED NEW REPAIR ANGLE IAW DC-8 SRM 53-2-0, 51-1-20D, 51-1-8 AND REA D853-40966MR.
